# SDR DALA2017050803682

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 73,228 hours, 54,908 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AFT FA SMELLED A BURNING ODOR AND AFT LEFT LAVATORY  SMOKE DETECTOR WENT OFF.  NO SMOKE WAS SEEN.  FUMES DISSIPATED AND ALARM DEACTIVATED.  NO FUMES OR ODOR WAS DETECTED.  BOROSCOPED THE RT ENGINE BLEED DUCTS, LT & RT AUG VALVE, LT & RT PRU,  LT & RT FLOW CONTROL VALVES, AND CROSSFEED DUCT.   NO OIL FOUND. CLEANED BELLY W/WS 48 SECT AND APU INLET IAW W/C 4900-1184.  FOUND HYD TRAIL FROM LT MLG WW TO APU. TIGHTEN B-NUT ON PTU,  PERFORMED DUCT BURNOUT IAW W/C 7100-2619 AND REPLACED COALESCER BAGS. PRESSURIZED ACFT TO 6.0 PSIG WITH BOTH ENGINES, NO SMOKE ODOR OR ALARMS.   REPLACED THE LT AND RT AFT LAVATORY WATER HEATERS IAW AMM 38-11. CHECKED GOOD. REPLACED THE LT AND RT AFT LAVATORY SMOKE DETECTORS AND BATTERIES.  RAN BOTH ENGINES TO TAKEOFF POWER,  NO ODOR PRESENT. OK FOR SERVICE.
